# SDR ASAA2021080535651

- Difficulty date: August 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 47,885 hours, 14,257 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Condition: Faulted
- Location: Apu Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APU START LOW OIL PRESSURE LIGHT ILLUMINATED FOLLOWED BY THE FAULT LIGHT. EGT DID NOT RISE. GROUNDED - YES. REMOVED AND REPLACED APU LOW OIL PRESSURE SWITCH IAW B737-800 AMM 49-94-22/401. PERFORMED 3 STARTS WITH NO ISSUES. OIL PRESSURE LIGHT WENT OUT, EGT INCREASED AND NO FAULTS. APU OK FOR SERVICE. GROUND VERIFICATION CHECK C/W.
